Asymptotical solutions for a vibrationally relaxing gas

    Rajan Arora Affiliation


Using the weakly non‐linear geometrical acoustics theory, we obtain the small amplitude high frequency asymptotic solution to the basic equations governing one dimensional unsteady planar, spherically and cylindrically symmetric flow in a vibrationally relaxing gas with Van der Waals equation of state. The transport equations for the amplitudes of resonantly interacting waves are derived. The evolutionary behavior of non‐resonant wave modes culminating into shock waves is also studied.

First published online: 14 Oct 2010

Keyword : Weakly Non‐linear hyperbolic waves, Asymptotic Solution, Resonance, Planar and non‐planar Shock Waves, Vibrationally Relaxing Gas

How to Cite
Arora, R. (2009). Asymptotical solutions for a vibrationally relaxing gas. Mathematical Modelling and Analysis, 14(4), 423-434.
Published in Issue
Dec 31, 2009
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.